MAUDE Adverse Event Report: DEPUY IRELAND 9616671 HO NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND 9616671 HO NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L20433
Medical Device Problem Codes Device-Device Incompatibility (2919); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was performing a hemi hip arthroplasty.After trialing the surgeon pulled the trials out of the patient but could not get trials to separate.They were using the corail system with the mod cathcart unipolar/bipolar tray.The neck trials from the corail system kept getting stuck on the spacer trials from the mod cathcart system.The case was delayed 10 minutes to retrieve alternate instruments.The patient was not harmed.Both instruments are being returned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H6 component code is not applicable for this report.

Brand Name
HO NECK SEGMENT COR AMT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key10698131
Report Number1818910-2020-22752
Device Sequence Number14379880
Product Code LXH
UDI-Device Identifier10603295258230
UDI-Public10603295258230
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20433
Device Catalogue NumberL20433
Device Lot Number5203909
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1